MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD, 3/4MM, 60 CM; SCS LEAD

ABBOTT MEDICAL QUATTRODE LEAD, 3/4MM, 60 CM; SCS LEAD
Model Number 3146
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/09/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Related manufacturer reference number: 1627487-2023-00407, related manufacturer reference number: 1627487-2023-00406.It was reported that the patient's ipg has become inoperable and that the patient experienced pain at their iliac crest where the leads were peripherally placed.As a result, the patient underwent a surgical procedure on (b)(6) 2023 during which the ipg was explanted and replaced and the two quattrode leads and extension were explanted to address the issue.
 
Additional Manufacturer Narrative
Exact date of event is unknown.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.

Brand Name
QUATTRODE LEAD, 3/4MM, 60 CM
Common Device Name
SCS LEAD
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
ronnie shalev
6901 preston road
plano, TX 75024
9723098000
MDR Report Key16263977
Report Number1627487-2023-00405
Device Sequence Number14549425
Product Code LGW
UDI-Device Identifier05415067017321
UDI-Public05415067017321
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/28/2013
Device Model Number3146
Device Catalogue Number3146
Device Lot Number3560565
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2023
Supplement Date Received by Manufacturer01/30/2023
Initial Report FDA Received Date01/30/2023
Supplement Report FDA Received Date02/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/02/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR; SCS ANCHOR (X2); SCS EXTENSION; SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient Age37 YR
Patient SexMale
Patient Weight91 KG